Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 73, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2024, 5:37 PM CDT for 4 counties in Kansas. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2024, 5:37 PM CDT (22:37 UTC)
- Expired
- May 25, 2024, 6:15 PM CDT
- In force
- 38 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 80 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 5:50 PM CDT | HAIL 1.75 | 3 S Buttermilk, KS | |
| May 25, 5:50 PM CDT | HAIL 1.75 | 3 S Buttermilk, KS | |
| May 25, 5:54 PM CDT | HAIL 1.25 | 3 Sw Buttermilk, KS | Report from mPING: Half Dollar (1.25 in.). |
| May 25, 6:00 PM CDT | HAIL 1.25 | Buttermilk, KS | Mostly pea size hail or smaller. Hail was covering the ground. Did have a few hail stones as large as a half dollar. Report was from social media with pictures. |
| May 25, 6:09 PM CDT | HAIL 0.5 | Coldwater, KS | Report from mPING: Half-inch (0.50 in.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:26 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2220 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
516
WUUS53 KDDC 252237
SVRDDC
KSC007-025-033-097-252315-
/O.NEW.KDDC.SV.W.0073.240525T2237Z-240525T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
537 PM CDT Sat May 25 2024
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
South central Kiowa County in south central Kansas...
West central Barber County in south central Kansas...
Comanche County in south central Kansas...
Southeastern Clark County in southwestern Kansas...
* Until 615 PM CDT.
* At 537 PM CDT, a severe thunderstorm was located near Sitka, moving
northeast at 40 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Protection around 550 PM CDT.
Other locations in the path of this severe thunderstorm include
Coldwater and Lake Coldwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.
&&
LAT...LON 3714 9984 3748 9939 3712 9891 3700 9924
3700 9971
TIME...MOT...LOC 2237Z 246DEG 35KT 3710 9963
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KBJ4 follow-up statements
760
WWUS53 KDDC 252248
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
548 PM CDT Sat May 25 2024
KSC097-252258-
/O.CAN.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Kiowa KS-
548 PM CDT Sat May 25 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIOWA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.
&&
LAT...LON 3719 9970 3738 9936 3738 9926 3712 9891
3700 9924 3700 9953
TIME...MOT...LOC 2248Z 246DEG 35KT 3714 9951
$$
KSC007-025-033-252315-
/O.CON.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Barber KS-Comanche KS-Clark KS-
548 PM CDT Sat May 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL BARBER...COMANCHE AND EAST CENTRAL CLARK COUNTIES...
At 548 PM CDT, a severe thunderstorm was located near Protection,
moving northeast at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Protection around 555 PM CDT.
Other locations in the path of this severe thunderstorm include
Coldwater and Lake Coldwater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3719 9970 3738 9936 3738 9926 3712 9891
3700 9924 3700 9953
TIME...MOT...LOC 2248Z 246DEG 35KT 3714 9951
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KBJ537
WWUS53 KDDC 252254
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
554 PM CDT Sat May 25 2024
KSC007-025-033-252315-
/O.CON.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Barber KS-Comanche KS-Clark KS-
554 PM CDT Sat May 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL BARBER...COMANCHE AND EAST CENTRAL CLARK COUNTIES...
At 553 PM CDT, a severe thunderstorm was located near Protection,
moving northeast at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated. At 545 PM golf ball sized hail was
reported 14 miles south of Coldwater.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Coldwater and Lake Coldwater around 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 9936 3738 9926 3712 9891 3700 9924
3700 9941 3722 9965
TIME...MOT...LOC 2253Z 246DEG 35KT 3716 9945
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KBJ002
WWUS53 KDDC 252257 CCA
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
557 PM CDT Sat May 25 2024
KSC007-025-033-252315-
/O.COR.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Barber KS-Comanche KS-Clark KS-
557 PM CDT Sat May 25 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL BARBER...COMANCHE AND EAST CENTRAL CLARK COUNTIES...
At 557 PM CDT, a severe thunderstorm was located near Protection,
moving northeast at 40 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Coldwater and Lake Coldwater around 605 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3738 9936 3738 9926 3712 9891 3700 9924
3700 9941 3722 9965
TIME...MOT...LOC 2253Z 246DEG 35KT 3716 9945
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KBJ195
WWUS53 KDDC 252310
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
610 PM CDT Sat May 25 2024
KSC007-025-033-252319-
/O.EXP.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Barber KS-Comanche KS-Clark KS-
610 PM CDT Sat May 25 2024
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BARBER...COMANCHE
AND EAST CENTRAL CLARK COUNTIES WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Comanche and Barber counties.
&&
LAT...LON 3738 9936 3738 9926 3712 9891 3700 9924
3700 9941 3722 9965
TIME...MOT...LOC 2309Z 246DEG 35KT 3722 9929
$$
KBJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:57 PM CDT, 1 hour 40 minutes earlier. Its key messages:
- Isolated severe thunderstorms are expected southeast of Dodge City Saturday evening. Only one or two storms are expected, but localized high end severe weather is possible.
- Strong southwest winds and blowing dust west of US 283 Saturday afternoon.
- Sunday and Monday will be dry, with rain chances returning Tuesday.
Area forecast discussion, May 25, 3:57 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 357 PM CDT Sat May 25 2024 .KEY MESSAGES... - Isolated severe thunderstorms are expected southeast of Dodge City Saturday evening. Only one or two storms are expected, but localized high end severe weather is possible. - Strong southwest winds and blowing dust west of US 283 Saturday afternoon. - Sunday and Monday will be dry, with rain chances returning Tuesday. && .UPDATE... Issued at 253 PM CDT Sat May 25 2024 MESOSCALE DISCUSSION... A dry line was taking shape southwest of Dodge City southward into the panhandles. Low level moisture is surging northward from western Oklahoma into southern Kansas. Thunderstorms will develop with peak heating between 4 and 5 pm, which is a typical time for convective initiation. Storms will initially be high based due to the lack of rich moisture. However, as the evening progresses and low level moisture increases, any storm (or storms)will become much lower based. A low level jet of around 50 kts will develop by 7 pm, with 0-1 km SRH values increasing to 150-250 m2/s2 between 7 and 8 pm. Ongoing storms will move into this environment and could become tornadic during the evening across Pratt, Stafford, Barber, Comanche and Kiowa counties, with emphasis on Pratt and Barber. It is uncertain whether any storms farther north will be tornadic. Very large hail will accompany these storms due to the veering wind profile (favorable hodographs). && .SHORT TERM /THROUGH SUNDAY/... Issued at 1200 PM CDT Sat May 25 2024 ...Significant/High-End Severe Weather Possible Southeast of Dodge City Saturday Evening... Midday surface analysis showed strong south to southeast winds across SW KS, gusting near 40 mph, and these are expected to continue to strengthen this afternoon. Winds will trend more SWly through the afternoon as a dryline begins to establish over the eastern zones, east of Dodge City. For this afternoon, increased winds to the 90%ile of the NBM, and added areas of blowing dust west of US 283. Some gusts near 50 mph are expected. Quality moisture return from the Gulf of Mexico is clearly delayed, with the 60 isodrosotherm just near I-40 (AMA-OKC) as of late morning. Moisture advection will only increase with time through 7 pm, focusing into the southeast zones (southeast of Ashland-Larned line). It is in these southeast zones where supercell development is expected, as supported by 12z NAM, RRFS, ARW, HRRR. It is quite possible any convective initiation in Kansas will wait until about 7 pm, which would allow moisture several more hours to establish across south central Kansas in the pre-convective warm sector. Indeed, model consensus from the NBM surges dewpoints in the 65-68 range across Pratt/Barber counties. If a discrete supercell can establish and mature in this vicinity 7-10 pm this evening, high-end tornado/hail potential will exist in a highly unstable, highly sheared environment. But this potential will be localized, and focused southeast of an Ashland-Larned line, and perhaps only Pratt to Medicine Lodge. Removed all pops west of US 283, and added severe wording to the grids and forecast for the eastern zones. Temperatures will soar into the lower to mid 90s by 4 pm, especially just behind the sharpening dryline. Clear and quiet but breezy tonight, with strong subsidence expected behind the surface low moving into central Kansas around sunrise. As such, SWly winds at sunset will trend NWly and remain elevated/gusty through sunrise. Sunrise Sunday temperatures near normal for late May, in the 50s. Sunday will be sunny, windy and still warm, with sinking air behind the departing shortwave trough. Increased NWly wind/wind gust grids to the higher guidance (12z MAV/90%ile NBM) averaging 20-30 mph. Models show a net cooling of 5-7C at 850 mb Sunday versus Saturday, but this modest cold advection will easily be masked by dry NWly downslope compression. Where this downslope is maximized down the terrain, highs near 90 are expected in the southeast zones, while areas along I-70 will be restricted to near 80, with a high near 86 at DDC. Winds will weaken to light and variable under a clear sky Sunday night and early Monday, supporting stronger radiational cooling, and minimum temperatures in the upper 40s and lower 50s. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Issued at 200 PM CDT Sat May 25 2024 Memorial Day will feature a beautiful unofficial start to summer, with a sunny, warm and dry day with light winds. Slowing rising heights are forecast, east of a slowly building broad ridge over the Rockies. Expect few if any clouds, and afternoon temperatures well into the 80s. Southeast return flow commences Tuesday, allowing moisture from the Gulf of Mexico to return. From Tuesday through Friday, medium range model consensus suggests boundary layer moisture will remain sufficient, with dewpoints at least in the 50s, to support daily rounds of showers and thunderstorms. This is not a forecast of 4 days of rain; rather, scattered showers and thunderstorms are expected across/near SW KS each day Tuesday onward. Forcing for ascent appears nebulous Tuesday/Wednesday, with broad midlevel ridging, and at best weak embedded shortwaves. Ensemble averages and 12z GFS/ECMWF dig a modestly strong longwave trough into the northern Rockies on Thursday. Models suggest open access to the Gulf of Mexico by Thursday, allowing a strong dryline to establish, with strong southerly flow up and down the plains, and 60s dewpoints/instability east of the dryline. Better forcing for support of organized convection will clearly be north, associated with the northern jet stream across the northern plains. Still, given 1) a moist boundary layer, 2) gentle W/SWly midlevel flow/weak shortwaves, and 3) the fact that late May is the peak of severe climatology in SW KS, suspect some strong to severe thunderstorms are probable. Accepted NBM chance category pops for now. There is no synoptically evident severe weather potential next week, but rather, mesoscale interactions and effects of prior day convection/outflows will likely play a bigger role. Hopefully, over the course of next week, some desperately needed rainfall will be realized. The US Drought Monitor shows most of SW KS mired in severe drought once again; DDC has received 23% of its normal rainfall since March 1st. 12z EPS ensemble members show the probability of QPF > 0.50 inch through the 4-day period (Tuesday-Friday) is currently near 30% western zones, 50-60% central CWA, and 70-80% east of US 283. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 400 PM CDT Sat May 25 2024 VFR will continue through this TAF cycle. Intense S/SW winds in progress at all airports at 21z will continue through 00z Sun, gusting 35-45 kts. Areas of blowing dust may limit visibility locally near GCK/LBL/DDC. Any thunderstorms Saturday evening are expected to remain east of the airports, with no mentions in this TAF issuance. SW winds will subside some, but remain elevated and gusty, at sunset, then trend elevated NWly behind a surface low expected to be in central Kansas at 12z Sun. After 15z Sun, VFR/SKC will continue, with strong NW winds gusting 30-32 kts. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Finch SHORT TERM...Turner LONG TERM...Turner AVIATION...Turner
Hazardous weather outlook, May 25, 3:01 AM CDT, 14 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 301 AM CDT Sat May 25 2024 KSZ030-031-043>046-061>066-074>081-084>090-260815- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 301 AM CDT Sat May 25 2024 /201 AM MDT Sat May 25 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Isolated severe thunderstorms appear likely Saturday afternoon along and ahead of a dryline that is expected to be located near US-283. All severe hazards are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Springer
In the hours before
Special weather statement, May 25, 5:20 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Dodge City KS
520 PM CDT Sat May 25 2024
KSZ078>080-252245-
Kiowa KS-Edwards KS-Ford KS-
520 PM CDT Sat May 25 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FORD...NORTHWESTERN
KIOWA AND SOUTHWESTERN EDWARDS COUNTIES THROUGH 545 PM CDT...
At 519 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kingsdown, moving northeast at 80 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Ford around 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3747 9979 3760 9989 3791 9942 3768 9918
TIME...MOT...LOC 2219Z 237DEG 69KT 3757 9978
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
KBJSpecial weather statement, May 25, 5:23 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
523 PM CDT Sat May 25 2024
KSZ031-045-046-252300-
Rush KS-Ellis KS-Ness KS-
523 PM CDT Sat May 25 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NESS...NORTHWESTERN
RUSH AND SOUTHWESTERN ELLIS COUNTIES THROUGH 600 PM CDT...
At 523 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bazine, moving northeast at 55 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
This strong thunderstorm will be near...
Bazine around 530 PM CDT.
McCracken around 535 PM CDT.
Other locations in the path of this storm include Liebenthal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for central
Kansas.
&&
LAT...LON 3867 9922 3835 9966 3842 9990 3870 9961
3870 9960 3872 9959
TIME...MOT...LOC 2223Z 229DEG 46KT 3842 9975
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
KBJThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:54 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Meade | 51 min |
| May 25, 5:20 PM CDT | Special Weather Statement | DDC | Kiowa | 25 min |
| May 25, 5:21 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 39 min |
| May 25, 5:23 PM CDT | Special Weather Statement | DDC | Rush | 37 min |
| May 25, 5:40 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush | 17 min |
| May 25, 5:52 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Stafford | 39 min |
| May 25, 6:06 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 14 min |
| May 25, 6:08 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche | 52 min |
| May 25, 6:22 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 15 min |
| May 25, 6:39 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 51 min |
| May 25, 6:47 PM CDT | Special Weather Statement | DDC | Pratt | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.